Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

An existence theorem for ordinary differential equations in Banach spaces


Authors: Shui-Nee Chow and J.D. Schuur
Journal: Bull. Amer. Math. Soc. 77 (1971), 1018-1020
MSC (1970): Primary 3495, 3404; Secondary 2630
MathSciNet review: 0287127
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Dieudonné, Deux exemples singuliers d’équations différentielles, Acta Sci. Math. Szeged 12 (1950), no. Leopoldo Fejer et Frederico Riesz LXX annos natis dedicatus, Pars B, 38–40 (French). MR 0035397
  • 2. James A. Yorke, A continuous differential equation in Hilbert space without existence., Funkcial. Ekvac. 13 (1970), 19–21. MR 0264196
  • 3. M. A. Krasnosel′skiĭ and S. G. Kreĭn, Nonlocal existence theorems and uniqueness theorems for systems of ordinary differential equations, Dokl. Akad. Nauk SSSR (N.S.) 102 (1955), 13–16 (Russian). MR 0071588
  • 4. Constantin Corduneanu, Equazioni differenziali negli spazi di Banach, teoremi di esistenza e di prolungabilità, Atti Accad. Naz. Lincei. Rend. Cl. Sci. Fis. Mat. Nat. (8) 23 (1957), 226–230 (Italian). MR 0096830
  • 5. Lamberto Cesari, Existence theorems for optimal solutions in Pontryagin and Lagrange problems, J. Soc. Indust. Appl. Math. Ser. A Control 3 (1965), 475–498. MR 0199762
  • 6. A. Lasota and C. Olech, On Cesari’s semicontinuity condition for set valued mappings, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 16 (1968), 711–716 (English, with Loose Russian summary). MR 0244824
  • 7. B. J. Pettis, A note on regular Banach spaces, Bull. Amer. Math. Soc. 44 (1938), 420-428.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3495, 3404, 2630

Retrieve articles in all journals with MSC (1970): 3495, 3404, 2630


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12843-4